Discussions By Condition: Kidney conditions

Worried about a 3 month creatinine increase

Posted In: Kidney conditions 2 Replies
  • Posted By: oxonian
  • August 7, 2011
  • 08:38 PM

Hey there,

I just got some repeat routine blood tests back, and noticed that my serum creatinine level has jumped from 0.82 mg/dl to 1.05 mg/dl - an increase of around 27% - in the space of 12 weeks. I am an otherwise healthy 19 year old male, but I have noticed a mild ache in the middle of my back to the right of my spine over the past couple of weeks. When I saw the doctor before my most recent blood test, he was certain that the ache was muscular, but I am concerned that the creatinine level increase is coincidental with the ache in my right back, and so I am worried that I am suffering from some occult kidney disorder.

I notice that my urine sometimes produces bubbles on the surface of the toilet water, depending on how dilute it is, but I do not know what "frothy urine" due to proteinuria would look like, so my worries are compounded by that uncertainty, too.

Before I return to the doctor (which I may not do until October), does anyone have any idea what could cause the creatinine level seemingly to increase like that?

All the best,


Reply Flag this Discussion

2 Replies:

  • Hi the bubbles in the commode are protien, you are leaking it. The head on a beer and the sea foam blown in by a storm are protien too, for what that's worth. check your labs. Barb
    bubble123 2 Replies
    • August 29, 2011
    • 05:02 AM
    • 0
    Flag this Response
  • hi, I am not very clear about what you describe about your condition. I wonder what's the normal range of serum creatinine in your country? According to my experience, your creatinine level is at normal range...
    Anonymous 42,789 Replies
    • October 7, 2011
    • 09:19 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?